# SDR SWAA2012060404609

- Difficulty date: May 28, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 35,638 hours, 20,628 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.  RE-INSTALLED SLIDE PER MT.
